# SDR VNAA0308017

- Difficulty date: August 26, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 19,723 hours, 16,988 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A LEFT HAND PROP LOW OIL PRESSURE INDICATION AND RETURNED TO TYS.  MAINTENANCE INSPECTED AND SERVICED THE LEFT HAND OIL AND CLEANED THE CANNON PLUG ON THE LOW PRESSURE SWITCH THEN PERFORMED GROUND RUNS WITH THE CREW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
